Translator Disclaimer
April 2020 Asymptotic order statistics of mixtures of distributions
Haroon M. Barakat, Mohamed A. Abd Elgawad, Metwally A. Alawady
Rocky Mountain J. Math. 50(2): 429-443 (April 2020). DOI: 10.1216/rmj.2020.50.429

Abstract

We study the asymptotic distribution of the linearly normalized extremes under finite mixture models. Moreover, the asymptotic distributions of the generally normalized central and intermediate order statistics under finite mixture models are studied.

Citation

Download Citation

Haroon M. Barakat. Mohamed A. Abd Elgawad. Metwally A. Alawady. "Asymptotic order statistics of mixtures of distributions." Rocky Mountain J. Math. 50 (2) 429 - 443, April 2020. https://doi.org/10.1216/rmj.2020.50.429

Information

Received: 9 August 2019; Accepted: 17 September 2019; Published: April 2020
First available in Project Euclid: 29 May 2020

zbMATH: 07210969
MathSciNet: MR4104384
Digital Object Identifier: 10.1216/rmj.2020.50.429

Subjects:
Primary: 62E20
Secondary: 62G30, 62G32

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • April 2020
Back to Top